# SDR SWIA20190405693

- Difficulty date: March 11, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 39,470 hours, 24,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE FRAME 235.00 IS CRACKED. (C-CHECK) RO: 03/28/2019 REMOVED AND REPLACED RH FUSELAGE FRAME AT FS 235.00 IAW SRM.
